# SDR DALA2015112307174

- Difficulty date: November 18, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL APPROXIMATELY BS 184 BETWEEN BEAM NR 4 AND NR 5 AT FWD PASSENGER DOOR.  REPLACED IAW SRM 51-30-02.
